# SDR SWAA2012082707084

- Difficulty date: August 22, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 43,817 hours, 25,578 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY  -- DURING CRUISE FLT ATTENDANT REPORTED ELEC SMOKE SMELL, SMELL DISSIPATED AFTER 8-10 MIN.  FOUND CABIN AIR RECIRCULATION FAN BREAKER POPPED.  REMOVED & REPLACED RECIRC FAN PER MM.
